Is there a better drug? Does Xanax work better? I as suffering from the lose of sister-in-law, who pasted on Monday 12/1/1401... this is hitting me harder than I thought... the er gave me the Ativan 1mg. can some one please give me some answers? Do I need to just go through the process of letting go and grieving?
Sorry to hear of your loss. You are in the beginning stages of the grief process which takes time. I wouldn't recommend you become dependent on the Ativan. Once you have taken it for awhile on a regular basis your body becomes addicted. You won't be able to up and just stop this type medication, but must taper from it slowly or you run the risk of serious withdrawal effects. Xanax is very similar to Ativan and isn't necessarily any better. I would try to give yourself the oppotunity to grieve your loss and only take this type medication if absolutely necessary.
Jeremiah2014 first i want to say how sorry im for the loss of your sister this is not easy..And just like all our good ladies are saying you don't want to have the doctor increase your dose that much you have to go through this normal process and we all take different times... The last thing you need is to worry about getting off of a medication that can be a challenge at times..the help of it during the griefing process is very helpful..but you even if some dr's welll keep increasing it not all you don't want having the batters you have with withdrawl..you have a battle on your hands alone my friend and i can't tell you how sorry I am..lifes blows are not fair..do you have more family,a church.someone that can also help you I sure help and many hospitals also offer class to help you deal with a death of a loved one... please feel free to come back and tell us all how you are doing and all my best during this time of need for you... Chuck1957 God Bless
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2010 • 4 answers
Posted 12 Jan 2011 • 1 answer
Posted 24 Jan 2011 • 4 answers
Posted 30 Jul 2011 • 2 answers
Posted 28 May 2014 • 3 answers